# SDR ABXA20240612112

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 56,403 hours, 23,019 cycles
- System (JASC): 3400 · Navigation System
- Part: Iru
- Condition: Faulted
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI SPLIT IRS OPERATION (LEFT IRU , ILLUM. AC RETURED TO GATE AND MAINTENANCE GROUNDED AC .AND DEFERRED LH IRU IAW ABX-MEL 34-21-1-1-2A AND RETURNED AC TO SERVICE ,AC DEPARTED.
